# SDR 98FDEA00100

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0502 72C235-02, UPPER LOBE BS 720B - 720C, STR 15L CRACKED AT AFT FASTENER FWD OF ICE LIGHT HOUSING.  REPAIRED CRACKED STRINGER PER SRM 53-10-3 FIG 5.
